Pregnancy

Get Email Updates

Pregnancy Guide

Alison Beaver

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

EmpowHER Guest

ask: Am I pregnant?

By Anonymous

Hello! I was on the pill Loestrin 24, and became very depressed while on it, so I simply stopped taking it. I had about a week left of my pill, so I was expecting an immediate period right after, but I only got light bleeding for a day or two. I think I may be pregnant due to the fact that my boobs are getting noticeably bigger, although I lack any other symptoms, besides only having light bleeding for my period. Could I just be messed up due to stopping the pills? Could my boob size increase be due to weird levels of hormones? I have never had unprotected sex, and even while on the pill condoms were used.

Add a Comment1 Comments

Susan Cody HERWriter Guide

Hi Anon

Thanks for your question!

It sounds like you experienced breakthrough bleeding from stopping your pills. Since you have never had unprotected sex, it's very unlikely that you could be pregnant.

Your symptoms could be that of PMS.

Take a pregnancy test to ease your mind!

Best,

~Susan

February 23, 2012 - 1:56pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Tags

Improved

1553 Health

Changed

573 Lives

Saved

431 Lives
0 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

Pregnant? Where do you get your information and support about pregnancy and delivery? :
View Results